# SDR JGVR20171219002

- Difficulty date: December 19, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 10,473 hours, 6,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER WING SKIN OTBD OF MIDDLE DRAG ANGLE AFT END  UNDERNEATH PAINT AND SEALANT HAS 4 AREAS OF SUSPECTED CORROSION. MECHANICALLY BLENDED LEVEL 1 CORROSION ALONG OUTBD SIDE RH UPPER WING TO FUSELAGE MIDDLE DRAG ANGLE, AFT END, ON WING SKIN P/N 6922680-24, W.S. 37.00. FOUND CORROSION BLENDED AREAS TO BE BEYOND LIMITS IAW  SRM 51-70-02. SUBMITTED FINDINGS TO CESSNA ENGINEERING. REPAIRED CORROSION BLENDS ON RH UPPER WING TO FUSELAGE MIDDLE DRAG ANGLE, AFT END, ON WING SKIN P/N 6922680-24, W.S. 37.00 IAW ENGINEERING STRUCTURES REPORT  S-680-0088/11RD,
